Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 507-512
http://dx.doi.org/10.1155/S0161171290000734

*-Topological properties

Department of Mathematics, East Central University, Ada 74820, Oklahoma, USA

Received 12 June 1989; Revised 4 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. R. Hamlett and David Rose, “ -Topological properties,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 507-512, 1990. https://doi.org/10.1155/S0161171290000734.